Non-negative additive functionals of Markov processes
Doklady Akademii Nauk, Tome 137 (1961) no. 1, pp. 17-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_1_a2,
author = {A. D. Venttsel'},
title = {Non-negative additive functionals of {Markov} processes},
journal = {Doklady Akademii Nauk},
pages = {17--20},
year = {1961},
volume = {137},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_1_a2/}
}
A. D. Venttsel'. Non-negative additive functionals of Markov processes. Doklady Akademii Nauk, Tome 137 (1961) no. 1, pp. 17-20. http://geodesic.mathdoc.fr/item/DAN_1961_137_1_a2/